# SDR CHQA201100498

- Difficulty date: December 9, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 25,286 hours, 21,709 cycles
- Engine: Allsn AE3007A
- Engine time: 16,877 hours, 15,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CENTER FUSELAGE I FLOOR STRUCTURE HAT BEAM AT FRAME 23 STATION WAS FOUND CORRODED.  MAINTENANCE REPLACED THE CENTER FUSELAGE I FLOOR STRUCTURE HAT BEAM AT FRAME 23.  THE NEW PART WAS INSTALLED WITH SOLID RIVETS IN ACCORDANCE WITH SRM 51-40-02.
